I'm a 16 year old girl with mild facial, and recently neck, acne. I have been breaking out more and more on the right side of my neck, and needed to up my treatment. I ran out of my basic cleanser 5 days ago and switched to a new, highly reviewed one: CeraVe Foaming Facial Cleaner. I also bought a new bottle of foundation and began to use that. I also began tetracycline (but I've only taken 2 doses) and have used Clindamycin Phosphate twice as well. A few days prior to all this, I began to get a red, lumpy, spotty rash on both cheeks. It was gotten progressively worse. It is a little itchy but mostly just tight feeling. I have no idea what it is, and I've never had something like this before. It doesn't really look like acne, more just like slightly raised red blurry spots.
I was wondering is it actually a rash or just acne (which seems unlikely because it looks nothing like acne, and isn't where I usually break out)? What caused it? How should I treat it and prevent it from happening again?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.